# SDR C2XA01IA378

- Difficulty date: October 18, 2001
- Submitted: October 21, 2001
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 12061385009
- Part serial: 145463
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF-  DURING POSTFLIGHT THE CREW NOTED THAT RUDDER NR 2, AFT BOTTOM RIGHT SIDE HAS A 6 INCH BY 2 INCH HOLE.  THE AIRCRAFT WAS RELEASED FOR FERRY FLIGHT FROM ORF TO IAH.  MAINTENANCE REMOVED AND REPLACED RUDDER NR 2, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
